# SDR FDEA201206122184

- Difficulty date: June 12, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 66,377 hours, 11,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7680505
- Condition: Corroded
- Location: Bs 455
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADJACENT TO L1 DOOR SILL PLATE , CURVE SEAT TRACK, BS 455 FOUND CORRODED.   REPAIRED IAW EA 1-5310-160963 PART 1. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 115.
